I am an adult with ADHD.
I just wanted to comment on my experience with Strattera. I took it for a month, but had to quit since the HOT FLASHES were horrible! I had never had this happen before with any other drug. It frightened me enough to stop taking it.
I would have about 20 HOT FLASHES a day!
I had experienced hotflashes, or actually, nightsweats, with Wellbutrin, so my Psychiatrist eased me on to Strattera. So, I guess he was aware of this side effect. What mg were you started on?
I was started at 10mg/wk, then 18mg/wk ...25mg/wk ...40mg/wk (here I am now) ...next I go to 60mg/wk, then stay at 80mg/wk. I've only had one night sweat and it was back at 25mg.
Has Strattera worked for you yet? It hasn't helped me yet.
I began taking 25mg a day.
Strattera DID help with moods so I decided to take it again. After returning to the Doctor she put me on Estrogen for my hotflashes. I have been on it for over a month and the hot flashes have greatly reduced.
I have only been on Strattera for three days and it makes me very lethargic. But I sort of like that feeling since I have extreme anxiety it is a change. Will see what it does in the long term.
I would like to hear from other ADULTS about their experience with Strattera.